- -

A method to approximate the hyperbolic sine of a matrix

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A method to approximate the hyperbolic sine of a matrix

Show simple item record

Files in this item

dc.contributor.author Defez Candel, Emilio es_ES
dc.contributor.author Sastre, Jorge es_ES
dc.contributor.author Ibáñez González, Jacinto Javier es_ES
dc.contributor.author Peinado Pinilla, Jesús es_ES
dc.contributor.author Tung, Michael Ming-Sha es_ES
dc.date.accessioned 2015-10-05T12:39:49Z
dc.date.available 2015-10-05T12:39:49Z
dc.date.issued 2014-03
dc.identifier.issn 2174-6036
dc.identifier.uri http://hdl.handle.net/10251/55541
dc.description.abstract In this paper a method for computing hyperbolic matrix sine based on Hermite matrix polynomial expansions is presented. An error bound analysis is given es_ES
dc.language Inglés es_ES
dc.relation.ispartof International Journal of Complex Systems in Science es_ES
dc.rights Reconocimiento (by) es_ES
dc.subject Hyperbolic matrix sine es_ES
dc.subject Hermite matrix polynomial es_ES
dc.subject.classification CIENCIAS DE LA COMPUTACION E INTELIGENCIA ARTIFICIAL es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.subject.classification LENGUAJES Y SISTEMAS INFORMATICOS es_ES
dc.subject.classification TEORIA DE LA SEÑAL Y COMUNICACIONES es_ES
dc.title A method to approximate the hyperbolic sine of a matrix es_ES
dc.type Artículo es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Comunicaciones - Departament de Comunicacions es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Sistemas Informáticos y Computación - Departament de Sistemes Informàtics i Computació es_ES
dc.description.bibliographicCitation Defez Candel, E.; Sastre, J.; Ibáñez González, JJ.; Peinado Pinilla, J.; Tung, MM. (2014). A method to approximate the hyperbolic sine of a matrix. International Journal of Complex Systems in Science. 4(1):41-45. http://hdl.handle.net/10251/55541 es_ES
dc.description.accrualMethod Senia es_ES
dc.relation.publisherversion http://www.ij-css.org/volumes.html es_ES
dc.description.upvformatpinicio 41 es_ES
dc.description.upvformatpfin 45 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 4 es_ES
dc.description.issue 1 es_ES
dc.relation.senia 280163 es_ES


This item appears in the following Collection(s)

Show simple item record